# SDR K2DA20121214

- Difficulty date: December 14, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 53503
- Aircraft time: 8,014 hours
- Engine: Allsn 250C47B
- Engine time: 8,084 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107FM
- Part serial: A183
- Condition: Making Metal
- Location: Main Rotor
- Part time: 5,981 hours
- Stage of operation: CR
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT DURING FLIGHT.  PRECAUTIONARY LANDING PREFORMED. MX DISPACHED WITH COMPANY ACFT AND PASSENGERS WERE FLOWN FOR CONTINUATION OF THE FLIGHT.  FOUND SMALL METAL PARTICALS ON LOWER CHIP PLUG, CLEANED PLUG PERFORMED PENALTY RUN WITHOUT FURTHER LIGHT OR METAL PARTICALS.
